# SDR SCNA98539

- Difficulty date: December 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48276
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1841-2007
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, A GALLEY FLOOR SUPPORT WAS FOUND CORRODED OUT OF LIMITS AT FS 1841 TO 2007 IN THE AFT RIGHT INBOARD GALLEY FLOOR.  REMOVED AND REPLACED THE GALLEY FLOOR SUPPORT AT FS 1841 TO 2007 PER SRM 512000 VOLUME II (C) AND SRM 512101 VOLUME II PAGE 1, 2, 21, 24 AND 25.
